ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on the temperature distribution in a channel bounded by two co-axial cylinders

Bhatnagar, PL and Tikekar, VG (2008) A note on the temperature distribution in a channel bounded by two co-axial cylinders. In: Mathematical Proceedings of the Cambridge Philosophical Society, 62 (2). pp. 301-302.

[img] PDF
A_note_on_the_temperature.pdf - Published Version
Restricted to Registered users only

Download (93Kb) | Request a copy
Official URL: http://journals.cambridge.org/action/displayAbstra...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Cambridge University Press.
Department/Centre: Others
Date Deposited: 18 Aug 2011 10:13
Last Modified: 18 Aug 2011 10:13
URI: http://eprints.iisc.ernet.in/id/eprint/39794

Actions (login required)

View Item View Item